# SDR MASA98195

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4018T16P04
- Condition: Failed
- Location: Lt Engine
- Component: 6037T31G02
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

STL/PHL - FLT 5758 - AFTER DEPARTURE FROM STL, CAPTAIN NOTED A LEFT ENGINE LOW OIL PRESSURE MESSAGE ON EICAS.  CREW DECLARED AN EMERGENCY, SHUT DOWN THE ENGINE, AND DIVERTED TO CVG.  AIRCRAFT WAS FERRIED TO BHM WHERE MAINTENANCE REPLACED THE GARLOCK SEAL.  OPS CHECKED GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  REF:  OPER CONTROL NR 98ZZZX438.  (X)
